# SDR CA031106002

- Difficulty date: October 1, 2002
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206031004115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 206B3 OWNED BY FOREIGN OPERATOR:  WHILE ROUTINE WALK AROUND, OBSERVED FRACTURE OF THE LOWER SKIN ON THE RT,  FORWARD OF THE T/R GEARBOX SUPPORT.
